Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 102, Number 4, May 1999

Favourites:
ADD

Convergence and Continuous Dependence for the Brinkman–Forchheimer Equations
pp. 419-439(21)
Authors: Payne, L. E.; Straughan, B.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more